# SDR SWIA2021073059831

- Difficulty date: June 8, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 6003806111
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE GUSSET CORRODED FS310.00 APPROX. WL144.18. (MARKED)     (C-CHECK RO 7/27/2021)    REMOVED AND INSTALLED REPLACEMENT GUSSET WITH REPLACEMENT FASTENERS REF DRW. 601R31096 REV D. AND REF CRJ200 SRM 51-42-06. FOUND TO OUT OF LIMITS REF CRJ 200 SRM 53-00-00. COMPLIED WITH 51-900-1003-SKY
